# SDR DALA2016012200580

- Difficulty date: January 13, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 30,653 hours, 31,179 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 221 AF IS DAMAGED.  MAIN CABIN FLOOR PANEL 221AF FOUND TO BE 50 PERCENT DELAMINATED AND OUT OF LIMITS IAW SRM 53-20-50.  ALLOWABLE DAMAGE 1. FABRICATED NEW FLOOR PANEL NR 221AF DIM 36" X 11" IAW SRM 53-20-50, REPAIR 3 AND DWG 9936544, REV: G.Q.
